Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some global results for nonlinear Sturm–Liouville problems with spectral parameter in the boundary condition

Tom 115 / 2015

Ziyatkhan S. Aliyev, Gunay M. Mamedova Annales Polonici Mathematici 115 (2015), 75-87 MSC: Primary 34B15, 34B24, 34C10, 34C23, 34L15, 45C05, 47J10, 47J15. DOI: 10.4064/ap115-1-6

Streszczenie

We consider nonlinear Sturm–Liouville problems with spectral parameter in the boundary condition. We investigate the structure of the set of bifurcation points, and study the behavior of two families of continua of nontrivial solutions of this problem contained in the classes of functions having oscillation properties of the eigenfunctions of the corresponding linear problem, and bifurcating from the points and intervals of the line of trivial solutions.

Autorzy

  • Ziyatkhan S. AliyevBaku State University
    and
    IMM NAS of Azerbaijan
    Baku, Azerbaijan
    e-mail
  • Gunay M. MamedovaBaku State University
    Baku, Azerbaijan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek